MENU

You are here

Publications

Export 1558 results:
2009
Soranzo N, Zampieri M, Farina L, Altafini C. mRNA stability and the unfolding of gene expression in the long-period yeast metabolic cycle. BMC Systems Biology (2009) 3:18 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3630
Lewicka M, Mora MG, Pakzad MR. A nonlinear theory for shells with slowly varying thickness. C. R. Math. 347 (2009) 211-216 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2632
Musina R. A note on the paper \\\"Optimizing improved Hardy inequalities\\\" by S. Filippas and A. Tertikas. J. Funct. Anal. 256 (2009) 2741-2745 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2698
Agrachev AA, Lee P. Optimal transportation under nonholonomic constraints. Trans. Amer. Math. Soc. 361 (2009) 6019-6047 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2176
Bertola M, Marchal O. The partition function of the two-matrix model as an isomonodromic τ function. J. Math. Phys. [Internet]. 2009 ;50:013529, 17. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1063/1.3054865
Dal Maso G, DeSimone A. Quasistatic evolution for Cam-Clay plasticity: examples of spatially homogeneous solutions. Math. Models Methods Appl. Sci. 19 (2009) 1643-1711 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3395
Solombrino F. Quasistatic evolution problems for nonhomogeneous elastic plastic materials. J. Convex Anal. 2009 ;16:89–119.
Balogh F, Bertola M. Regularity of a vector potential problem and its spectral curve. J. Approx. Theory [Internet]. 2009 ;161:353–370. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1016/j.jat.2008.10.010
Arroyo M, DeSimone A. Relaxation dynamics of fluid membranes. Phys. Rev. E 79 (2009) 031915 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3618
Gazzini M, Musina R. On a Sobolev type inequality related to the weighted p-Laplace operator. J. Math. Anal. Appl. 352 (2009) 99-111 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2613
Ianni I, Vaira G. Solutions of the Schrödinger–Poisson problem concentrating on spheres, part I: necessary conditions. Mathematical Models and Methods in Applied Sciences [Internet]. 2009 ;19:707-720. Available from: https://doi.org/10.1142/S0218202509003589
Malchiodi A. Some new entire solutions of semilinear elliptic equations on Rn. Adv. Math. 221 (2009) 1843-1909 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3645
Cesana P, DeSimone A. Strain-order coupling in nematic elastomers: equilibrium configurations. Math. Models Methods Appl. Sci. 19 (2009) 601-630 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2700
DeSimone A, Bianchi B, Heltai L. Stratos: a code for 3D free surface flows with floating constraints.; 2009. Available from: http://hdl.handle.net/1963/3701
DeSimone A, Heltai L, Manigrasso C. Tools for the Solution of PDEs Defined on Curved Manifolds with deal.II.; 2009. Available from: http://hdl.handle.net/1963/3700
Bonelli G, Tanzini A, Zabzine M. Topological branes, p-algebras and generalized Nahm equations. Phys. Lett. B 672 (2009) 390-395 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2702
Bertola M, A. Ferrer P. Topological expansion for the Cauchy two-matrix model. J. Phys. A [Internet]. 2009 ;42:335201, 28. Available from: http://dx.doi.org/10.1088/1751-8113/42/33/335201
Piacitelli G. Twisted Covariance vs Weyl Quantisation.; 2009. Available from: http://hdl.handle.net/1963/3451
Dubrovin B, Grava T, Klein C. On universality of critical behaviour in the focusing nonlinear Schrödinger equation, elliptic umbilic catastrophe and the \\\\it tritronquée solution to the Painlevé-I equation. J. Nonlinear Sci. 19 (2009) 57-94 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2525
Grava T, Claeys T. Universality of the break-up profile for the KdV equation in the small dispersion limit using the Riemann-Hilbert approach. Comm. Math. Phys. 286 (2009) 979-1009 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2636
Dal Maso G, Giacomini A, Ponsiglione M. A variational model for quasistatic crack growth in nonlinear elasticity: some qualitative properties of the solutions. Boll. Unione Mat. Ital. (9) 2 (2009) 371-390 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2675
Zagatti S. On viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 361 (2009) 41-59 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3420

Pages

Sign in